# SDR J7SA20170826001

- Difficulty date: August 26, 2017
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N534FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20161
- Aircraft time: 10,512 hours, 6,386 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE TOP SIDE MISSING SCREW. INSTALLED NEW SCREW ON THE RIGHT WING LEADING EDGE TOP SIDE.
